# SDR UIEA2018071701498

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,264 hours, 15,411 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO BACKUP ADVISORY MESSAGE. PERFORMED FIM TASK 21-61 FT 803 BITE PROCEDURES. COULD NOT DUPLICATE DISCREPANCY. AIRCRAFT OK FOR SERVICE.
